CSpace  > 应用数学研究所
Non-parametric quantile estimate for length-biased and right-censored data with competing risks
Zhang, Feipeng1; Zhou, Yong2,3
2018
Source PublicationCOMMUNICATIONS IN STATISTICS-THEORY AND METHODS
ISSN0361-0926
Volume47Issue:10Pages:2407-2424
AbstractIn this article, we propose a non-parametric quantile inference procedure for cause-specific failure probabilities to estimate the lifetime distribution of length-biased and right-censored data with competing risks. We also derive the asymptotic properties of the proposed estimators of the quantile function. Furthermore, the results are used to construct confidence intervals and bands for the quantile function. Simulation studies are conducted to illustrate the method and theory, and an application to an unemployment data is presented.
KeywordCompeting risks Cumulative incidence function Length-biased and right-censored data Quantile
DOI10.1080/03610926.2016.1200092
Language英语
Funding ProjectNational Natural Science Foundation of China (NSFC)[11401194] ; National Natural Science Foundation of China (NSFC)[11771133] ; National Natural Science Foundation of China (NSFC)[71271128] ; Fund for the Growth Plan of Young Teachers in Hunan University[531107050739] ; State Key Program of National Natural Science Foundation of China[71331006] ; State Key Program of National Natural Science Foundation of China[91546202] ; NCMIS ; Key Laboratory of RCSDS ; AMSS ; CAS[2008DP173182] ; Shanghai Firstclass Discipline A, Program for Changjiang Scholars (PCSIRT) and Innovative Research Team[SUFEIRT13077]
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000426903200010
PublisherTAYLOR & FRANCIS INC
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29766
Collection应用数学研究所
Affiliation1.Hunan Normal Univ, Coll Math & Comp Sci, Changsha, Hunan, Peoples R China
2.Shanghai Univ Finance & Econ, Sch Stat & Management, Shanghai 200433, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Feipeng,Zhou, Yong. Non-parametric quantile estimate for length-biased and right-censored data with competing risks[J]. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2018,47(10):2407-2424.
APA Zhang, Feipeng,&Zhou, Yong.(2018).Non-parametric quantile estimate for length-biased and right-censored data with competing risks.COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,47(10),2407-2424.
MLA Zhang, Feipeng,et al."Non-parametric quantile estimate for length-biased and right-censored data with competing risks".COMMUNICATIONS IN STATISTICS-THEORY AND METHODS 47.10(2018):2407-2424.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Feipeng]'s Articles
[Zhou, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Feipeng]'s Articles
[Zhou, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Feipeng]'s Articles
[Zhou, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.